sometimes after vaginal intercourse with my fiance i have a severe pain in my abdomen and rectum that last about 15 minutes then goes away it starts sometime during sex like he is hitting something it feels like i need to go to the bathroom but don't its just sharp shooting pains could he have hit something or what could cause it, it usually happens a week or two before my period
Does anyone know what this is, because I actually came to this forum looking for an answer to a very similar question. My boyfriend fingered me (which is not out of the ordinary) and now I have pain in my abdomen (it feels more like where my uterus or bladder would be, especially when I press on it (I know, just don't press on it).Incidentally, it is about a week before my period. I am nervous because it has been a few days now. Is it possible that he...uh...moved something? I just don't know what it is.
I know EXACTLY what you are talking about!! Except I just get it randomly. I'd see your gyno about it...you could have endometriosis or an ovarian cyst (or something along those lines...because there is a fairly high chance that I have endometriosis....any other problems - especially major cramping at the time of your period, hot/cold spells, nausea, vomitting, etc??)
I am guessing it is endometriosus, I had it years ago & it is quite painful, mine felt like shooting pain in the rectum after normal p/v sex. See your Dr. asap & have it taken care of. Don't worry it is treatable
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.